Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Cores for quasiconvex actions
HTML articles powered by AMS MathViewer

by Michah Sageev and Daniel T. Wise PDF
Proc. Amer. Math. Soc. 143 (2015), 2731-2741 Request permission

Abstract:

We prove that any full relatively quasiconvex subgroup of a relatively hyperbolic group acting on a CAT(0) cube complex has a convex cocompact core. We give an application towards separability of quasiconvex subgroups of the fundamental group of a special cube complex.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20F67
  • Retrieve articles in all journals with MSC (2010): 20F67
Additional Information
  • Michah Sageev
  • Affiliation: Department of Mathematics, Technion, Haifa 32000, Israel
  • MR Author ID: 366122
  • Email: sageevm@techunix.technion.ac.il
  • Daniel T. Wise
  • Affiliation: Department of Mathematics and Statistics, McGill University, Montreal, Quebec, Canada H3A 0B9
  • MR Author ID: 604784
  • ORCID: 0000-0003-0128-1353
  • Email: wise@math.mcgill.ca
  • Received by editor(s): March 13, 2012
  • Received by editor(s) in revised form: August 7, 2012, and April 15, 2013
  • Published electronically: February 26, 2015
  • Additional Notes: The first author’s research was supported by ISF grant #530/11
    The second author’s research was supported by NSERC
  • Communicated by: Kevin Whyte
  • © Copyright 2015 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 143 (2015), 2731-2741
  • MSC (2010): Primary 20F67
  • DOI: https://doi.org/10.1090/S0002-9939-2015-12297-6
  • MathSciNet review: 3336599